# SDR UALA2013031401516

- Difficulty date: March 13, 2013
- Submitted: March 15, 2013
- Operation: Air carrier
- Aircraft: N577UA
- Make and model: Boeing 757222
- Aircraft serial: 26693
- Aircraft time: 65,661 hours, 23,153 cycles
- Engine: Pwa PW2037
- System (JASC): 5240 · Service Doors
- Part: Spring
- Condition: Weak
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR HINGE LOWER NOT FLUSH 2R UPPER HINGE NOT FLUSH.  R2 DOOR HINGE CHECKED GOOD ON R1 DOOR LOWER HINGE COVER THE SPRING IS WEAK.  REMOVED COVER IAW CDL 52A.  OK TO CONTINUE.  REPLACED DOOR 1RT LOWER HINGE COVER.
